# SDR CALA2023050301345

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737-900ER
- Aircraft serial: 36599
- Aircraft time: 32,405 hours, 11,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NA
- Condition: Unknown
- Location: Row 29&34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEAD ROW 29 & 34 EMERGENCY EXIT LIGHTS INOP. VERIFIED LIGHTS BRIEFLY COME ON AND THEN TURN OFF. TRIED KNOWN GOOD BATTERY PACK, FOUND LIGHTS OPERATE NORMALLY. UNABLE TO REPLACE BATTERY PACK DUE TO PART NIS. REF AMM 33-51-06-960-805. REPLACED EMERGENCY BATTERY PACK IN CEILING OVER SEATS 31-32 DEF. OPS CHECKED NORMAL. QC ACCOMPLISHED EEL OPERATIONAL TEST INSPECTION IAW 33-51-06
